MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; CABLE, ELECTRODE

CARDINAL HEALTH 200, LLC KENDALL; CABLE, ELECTRODE
Model Number 33135T
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue with a single-use lead set that was being used on a patient post-op day (pod) 5.They stated that the waveform was easily distinguished as non-lethal.Additional information received on 05may2026 stated that the erroneous reading had happened several times over the course of the night for short periods.The reporter was unsure if it alarmed for vtach.She stated that it is quite possible that they were alarming for vtach at one point or another, but the leads were replaced based on clearly inaccurate tracings.It was also stated that since they were intermittently reading normal sinus rhythm, and the patient was very clearly not in any distress, they did not require a full ekg.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
KENDALL
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25257451
Report Number1423537-2026-00165
Device Sequence Number5431948
Product Code IKD
UDI-Device Identifier10192253062779
UDI-Public(01)10192253062779
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number33135T
Device Catalogue Number33135T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown